# SDR ASAA2018040324134

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 17,817 hours, 5,887 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 10384
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,803 hours, 5,883 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE FAILED TO OPEN WHEN COMMANDED.  CYCLED SWITCH AND VALVE OPENED ON SECOND ATTEMPT.  ACFT GROUNDED. IAW WDM 30-21-11-1, 28 VDC PRESENT AT DP103 PIN 1 WITH NR 1 ENGINE ANTI-ICE ON. REPLACED THE NR 1 ENGINE COWL TAI VALVE IAW AMM 30-21-11. LEAK AND OPS CHECKED GOOD. GROUND VERIFICATION SUCCESSFUL.
